# SDR AALA202406242660

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 35,396 hours, 14,522 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 56295
- Condition: Vibration
- Location: Nr 2
- Part time: 2,496 hours, 1,026 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI IN LEFT MAIN BRAKE HAS SEVERE SHUTTER AND VIBRATION BELOW 5 KNOTS COMING TO A STOP . BRAKE TEMPS WERE 365/405 ON LEFT MAIN. MAINTENANCE REPLACED THE #1 BRAKE (AALA202406242660) AND THE #2 BRAKE (AALA202406248942) PER AMM 32-42-27. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
